Facebook Pixel

i have a uti can it raise my blood pressure also took cystex when bp was high very scared got put on cipro scared i will die of stroke or heart attack never had bp as high as yesterday in bed now afraid to move or live

By June 20, 2010 - 10:55am
Rate This

Add a Comment2 Comments


Did you call a doctor? How are you today?

Do you have other medical conditions? And like Alison asked, can you tell us how old you are?

June 22, 2010 - 8:41am

Have you been to the hospital or called your doctor for your extremely high blood pressure? Please call immediately.

Cystex does not list raising blood pressure as a side effect, but it is important to list all of your medications to your doctor who is treating you for high blood pressure.

Please let us know how you are doing after you call the hospital or doctor. Do you live with someone who can monitor you? How old are you?

June 20, 2010 - 8:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.